An integral estimate for porous medium equation

Hi Jun Choe, Jongsik Kim

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1653-1673
Number of pages21
JournalCommunications in Partial Differential Equations
Volume18
Issue number9-10
DOIs
Publication statusPublished - 1993 Jan 1

Fingerprint

Porous Medium Equation
Porous materials
Estimate

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{791f20424bbd4de79faa81187ca00f25,
title = "An integral estimate for porous medium equation",
author = "Choe, {Hi Jun} and Jongsik Kim",
year = "1993",
month = "1",
day = "1",
doi = "10.1080/03605309308820989",
language = "English",
volume = "18",
pages = "1653--1673",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "9-10",

}

An integral estimate for porous medium equation. / Choe, Hi Jun; Kim, Jongsik.

In: Communications in Partial Differential Equations, Vol. 18, No. 9-10, 01.01.1993, p. 1653-1673.

Research output: Contribution to journalArticle

TY - JOUR

T1 - An integral estimate for porous medium equation

AU - Choe, Hi Jun

AU - Kim, Jongsik

PY - 1993/1/1

Y1 - 1993/1/1

UR - http://www.scopus.com/inward/record.url?scp=84947522305&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84947522305&partnerID=8YFLogxK

U2 - 10.1080/03605309308820989

DO - 10.1080/03605309308820989

M3 - Article

AN - SCOPUS:84947522305

VL - 18

SP - 1653

EP - 1673

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 9-10

ER -